The Michigan Mathematical Journal

Immersions equivariant for a given Killing vector. II.

Norio Ejiri

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 33, Issue 1 (1986), 75-82.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003291

Digital Object Identifier
doi:10.1307/mmj/1029003291

Mathematical Reviews number (MathSciNet)
MR817910

Zentralblatt MATH identifier
0616.53045

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]

Citation

Ejiri, Norio. Immersions equivariant for a given Killing vector. II. Michigan Math. J. 33 (1986), no. 1, 75--82. doi:10.1307/mmj/1029003291. https://projecteuclid.org/euclid.mmj/1029003291


Export citation